# SDR SWIA200515448

- Difficulty date: August 15, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 12,893 hours, 17,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 507
- Condition: Discharged
- Location: Emergency Light
- Part time: 10,762 hours, 14,181 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN BACK ARE NOT WORKING.  REPLACED NR'S 1, 2, AND 3 ELBP'S IAW 33-50-01, OPERATIONAL CHECK GOOD, PN 1 D366-04-001, SN 1 OFF 507, SN 2 OFF 817   SN 3 OFF 1050.
